A SMOOTHNESS CRITERION FOR COMPLEX SPACES IN TERMS OF DIFFERENTIAL FORMS
Artikel i vetenskaplig tidskrift, 2020

For a reduced pure dimensional complex space X, we show that if Barlet's recently introduced sheaf alpha(1)(X) of holomorphic 1-forms or the sheaf of germs of weakly holomorphic 1-forms is locally free, then X is smooth. Moreover, we discuss the connection to Barlet's well-known sheaf omega(1)(X).

Författare

Håkan Samuelsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Algebra och geometri

Martin Sera

Kyoto University of Advanced Science

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 126 2 221-228

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.7146/math.scand.a-119216

Mer information

Senast uppdaterat

2020-09-18